# SDR SWAA2015112346280

- Difficulty date: November 7, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 71,802 hours, 67,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED, BETWEEN BS 341.25 - 341.75, STRINGER 2L.  REPAIRED SKIN IAW SRM.
